# SDR UIEA2021031200533

- Difficulty date: March 12, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 31,777 hours, 5,457 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 870-890 S7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DAMAGES ON THE STRINGER S-7R BETWEEN STA 870 AND STA 890( ACCOMPLISHED THE STRINGER REPAIR IAW EI NO T2021A-53M-348 REV 2. CONDITION CHECK NORMAL AND JOB COMPLETED. )
